# SDR FDEA202109082248

- Difficulty date: September 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 62,395 hours, 24,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 80330035A
- Part serial: 5215140
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO F-5200-E0320318 D PT2 L1 DOOR  SLIDE DEPLOYED.  RELEASED FOR SERVICE.    L1  SLIDE  MISSING.  SLIDE STOWED BEHIND RCB  DOOR BOTTLE WILL REQUIRE SERVICING.  REMOVED AND REPLACED L1 DOOR SLIDE REF AMM 25-66-00-2.
